Skip navigation

Items where Author is "Lin, Xiang"

Items where Author is "Lin, Xiang"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, Hanjun, Chen, Anyue, Lin, Xiang and Hou, Zhenting (2001) Strong ergodicity of monotone transition functions. Statistics & Probability Letters, 55 (1). pp. 63-69. ISSN 0167-7152 (doi:https://doi.org/10.1016/S0167-7152(01)00130-4)

This list was generated on Thu Jul 18 05:09:29 2019 UTC.